MAUDE Adverse Event Report: GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18 (JAPAN); EZDILATE 3-STAGE BALLOON DILATATION CATHETER

GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18 (JAPAN); EZDILATE 3-STAGE BALLOON DILATATION CATHETER
Model Number BD-420X-1855
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device referenced in this report was not returned for evaluation, as the facility discarded the device.Therefore, the exact cause of the reported event could not be conclusively determined at this time.A supplemental report will be submitted, if additional or significant information becomes available at a later time.
 
Event or Problem Description
It was reported that during an esophageal anastomotic dilation procedure using an ezdilate balloon, the balloon broke.The balloon expansion had reached the target pressure, however, the balloon had then ruptured/burst.The product was replaced and the procedure was completed.According to the doctor, the balloon may have burst in contact with a stapler or the like.The broken balloon was discarded after the procedure.There was no patient injury or harm associated with the issue.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the legal manufacturer¿s investigation.The legal manufacturer performed an investigation.The device history records for this device were reviewed and all records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.The root cause of the issue could not be conclusively specified as the device was not returned.

Brand Name
EZDILATE BALLOON DILATOR (WG) 16-17-18 (JAPAN)
Common Device Name
EZDILATE 3-STAGE BALLOON DILATATION CATHETER
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11304104
Report Number3003790304-2021-00029
Device Sequence Number4996934
Product Code FGE
UDI-Device Identifier00821925033269
UDI-Public00821925033269
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K180086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-420X-1855
Device Lot Number524079V
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/17/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1